# SDR AU981041

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT DOOR OPENED IN-FLIGHT. INVESTIGATION COULD FIND NO FAULTS WITH THE LATCHES OR LOCKING MECHANISM.
